Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 22, NWS Tulsa, OK

March 4, 2026Haskell County, McIntosh County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 4, 2026, 5:11 PM CST for Haskell County, McIntosh County, Pittsburg County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 4, 2026, 5:11 PM CST (23:11 UTC)
Expired
Mar 4, 2026, 6:00 PM CST
In force
49 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Haskell County, OK, McIntosh County, OK, Pittsburg County, OK

The radar

The Tulsa radar (KINX), 126 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 8, 8:30 AM CSTTornado WatchSPC243 days
Mar 4, 4:43 PM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2026-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2026-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 386 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
404 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
386 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

381 
WUUS54 KTSA 042311
SVRTSA
OKC061-091-121-050000-
/O.NEW.KTSA.SV.W.0022.260304T2311Z-260305T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
511 PM CST Wed Mar 4 2026

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Haskell County in southeastern Oklahoma...
  Southeastern McIntosh County in southeastern Oklahoma...
  Northern Pittsburg County in southeastern Oklahoma...

* Until 600 PM CST.

* At 510 PM CST, a severe thunderstorm was located 6 miles northwest
  of Mcalester, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Arrowhead State Park...           Quinton...
  Mcalester...                      Featherston...
  Canadian...                       Indianola...
  Crowder...                        Blocker...
  Scipio...                         Eufaula...
  Enterprise...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tulsa.

&&

LAT...LON 3487 9589 3502 9602 3537 9557 3514 9526
TIME...MOT...LOC 2310Z 233DEG 33KT 3500 9585 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
384 
WWUS54 KTSA 042324
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
524 PM CST Wed Mar 4 2026

OKC061-091-121-050000-
/O.CON.KTSA.SV.W.0022.000000T0000Z-260305T0000Z/
Haskell OK-McIntosh OK-Pittsburg OK-
524 PM CST Wed Mar 4 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR SOUTHWESTERN HASKELL...SOUTHEASTERN MCINTOSH AND NORTHEASTERN
PITTSBURG COUNTIES...

At 523 PM CST, a severe thunderstorm was located 7 miles southwest of
Crowder, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Arrowhead State Park...           Quinton...
Canadian...                       Featherston...
Indianola...                      Crowder...
Blocker...                        Eufaula...
Enterprise...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

&&

LAT...LON 3497 9578 3509 9592 3537 9557 3514 9526
TIME...MOT...LOC 2323Z 231DEG 28KT 3506 9577 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
075 
WWUS54 KTSA 042345
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
545 PM CST Wed Mar 4 2026

OKC061-091-121-050000-
/O.CON.KTSA.SV.W.0022.000000T0000Z-260305T0000Z/
Haskell OK-McIntosh OK-Pittsburg OK-
545 PM CST Wed Mar 4 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR SOUTHWESTERN HASKELL...SOUTHEASTERN MCINTOSH AND NORTHEASTERN
PITTSBURG COUNTIES...

At 545 PM CST, severe thunderstorms were located along a line
extending from 4 miles southwest of Eufaula to near Arrowhead State
Park, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Arrowhead State Park...           Quinton...
Canadian...                       Indianola...
Crowder...                        Eufaula...
Enterprise...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

&&

LAT...LON 3505 9568 3519 9580 3537 9557 3514 9526
TIME...MOT...LOC 2345Z 233DEG 29KT 3524 9564 3513 9562 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 11:29 AM CST, 5 hours 42 minutes earlier. Its key messages:

  • Updated at 1126 AM CST Wed Mar 4 2026
  • Limited severe potential this afternoon and evening across southeast OK and part of northwest AR. Locally heavy rainfall likely.
  • Potentially more widespread severe weather threat may develop Friday into Saturday, with continued heavy rainfall potential.
  • Unsettled weather returns early next week.
Area forecast discussion, Mar 4, 11:29 AM CST, 5 hours 42 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1129 AM CST Wed Mar 4 2026

...New SHORT TERM, LONG TERM, AVIATION...

.KEY MESSAGES...
Updated at 1126 AM CST Wed Mar 4 2026

 - Limited severe potential this afternoon and evening across
   southeast OK and part of northwest AR. Locally heavy rainfall
   likely.

 - Potentially more widespread severe weather threat may develop
   Friday into Saturday, with continued heavy rainfall potential.

 - Unsettled weather returns early next week.

&&

.SHORT TERM...
(Through Tonight)
Issued at 1126 AM CST Wed Mar 4 2026

Latest moeso-analysis shows outflow boundary re-inforced by morning
elevated convection was located from roughly a Wilburton-Ft Smith-
Harrison line late this morning with a much cooler and more stable
low level airmass to the north. At least scattered additional
elevated storms are anticipated this afternoon and will pose a low-
end hail threat, which may nudge the boundary a little farther south
through the afternoon. Airmass south of the boundary characterized
by CAPE of 1000-1500 where a few breaks in cloud cover have
developed this morning.

Expectation remains that more surface based storms will develop near
the outflow/front by mid afternoon, and any such storms would pose a
large hail and damaging wind threat, however the strongest deep
layer shear remains to the north closer to the upper system moving
across the Central Plains. Generally weak low-level flow should
limit the tornado threat.

Widespread PWAT values above the 95th percentile remain over the
region and this supports efficient rain producing storms. Some
localized amounts of 2-3" may occur with stronger cells, though such
amounts are expected to remain localized. Showers and storms will
diminish from the north this evening, but at least some threat will
likely linger across southeast OK through the night into Thursday
morning, but severe threat would end by later this evening.

&&

.LONG TERM...
(Thursday through Wednesday)
Issued at 1126 AM CST Wed Mar 4 2026

Warm front lifts back north Thursday in response to approaching
stronger upper level system moving across the Great Basin, with
moist war sector airmass likely spreading north across local
forecast area. Severe weather threat becomes focused across the high
plains Thursday afternoon, and some remnants of this are likely to
push toward northeast OK by late Thursday night and early Friday
morning. While this is unlikely to be severe, it does add some
complications to Firday's forecast. Nonetheless, a more substantial
upper system is forecast to eject into the plains Friday, albeit
with the primary forcing well to our north. This will eventually
push the dry line toward eastern OK by afternoon. Overall setup does
favor more robust severe weather with all modes possible, but this
will depend on how well the environment can recover from any morning
convection. Forecasts for the Friday afternoon and evening period
will need to be closely monitored. Fairly strong cold front will
also plunge south late Friday and could force another round of
strong storms.

Overall the weekend should be cooler and drier as cold front surges
south Friday evening. Moisture does not get pursed too far south and
indications are that it would return to some degree next week. The
wet weather should mitigate overall fire weather concerns for
several days, but flood potential may begin to increase.

&&

.AVIATION...
(18Z TAFS)
Issued at 1126 AM CST Wed Mar 4 2026

Low ceilings are redeveloping across NW Oklahoma this evening, and
are expected to lower to 1-2 kft overnight. Ceilings will also
develop in southeast OK and northwest AR, but will be slightly
higher, at 2-4 kft. These will persist through sunrise, then break
up mid morning. Light southerly winds will develop tonight, with
some marginal low level wind shear possible for a few hours near
daybreak. Breezy southerly flow will then continue for much of the
day. Isolated showers and thunderstorms may develop Tuesday evening,
with the best chance across northeast OK and portions of northwest
AR (30% chance). Within these storms areas of lightning, brief heavy
rain, gusty winds, and lower ceilings may develop.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   58  50  72  62 /  90  50  30  50
FSM   75  59  77  61 /  90 100  80  10
MLC   66  54  76  63 /  90  90  70  30
BVO   57  45  71  57 / 100  30  20  60
FYV   70  55  74  60 /  90  90  70  20
BYV   68  57  71  60 /  90 100  60  10
MKO   60  53  72  61 / 100  80  60  30
MIO   59  50  71  60 / 100  70  40  40
F10   60  52  74  61 / 100  70  50  40
HHW   77  60  77  62 /  70  90  60  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...14
LONG TERM....14
AVIATION...06
Hazardous weather outlook, Mar 4, 4:59 PM CST, 12 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
459 PM CST Wed Mar 4 2026

ARZ001-002-010-011-019-020-029-OKZ049-053>076-052300-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
459 PM CST Wed Mar 4 2026

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Far Southeast Oklahoma into West Central Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Southeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Southeast and East Central Oklahoma as well as Northwest
		    Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Thunderstorms will continue to develop and move northeast across
southeast and east central Oklahoma as well as northwest Arkansas
into the overnight hours east and southeast of a nearly stalled
frontal boundary over the region. Both surface and elevated based
instability will aid in increasing severe potentials through late
evening over these same locations. Large hail and damaging winds
are the primary severe threats, along with a limited tornado
potential. Severe potentials should begin to weaken after midnight
tonight as instability decreases. North of the frontal boundary,
across northeast Oklahoma, chances for elevated showers and storms
remains possible through tonight.

Also, with the thunderstorm activity will be a heavy rain threat,
which could create localized areas of flood concerns through
tonight. Additional rainfall of a half inch to locally in excess
of two inches are forecast through tonight across southeast and
east central Oklahoma as well as northwest Arkansas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Thunderstorm Potential...High Wind Potential.
FRIDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy
		 Rain Potential.
SATURDAY AND SUNDAY...Thunderstorm Potential.
MONDAY...Thunderstorm Potential...High Wind Potential.
TUESDAY...Thunderstorm Potential...High Wind Potential...Heavy
		  Rain Potential.

EXTENDED DISCUSSION...
Showers and storms will linger into the day Thursday before
diminishing. Another round of thunderstorms is expected late
Thursday night and into Friday morning, focused across parts of
eastern Oklahoma. Friday afternoon into Friday night will feature
the highest threat for severe weather, with potential for large
hail, damaging winds, and a few tornadoes. Locally heavy rain will
be possible again on Friday into Friday night as well. Continue
to monitor forecasts through this week and have a severe weather
plan ready to go.

A low severe weather threat may extend into Saturday morning
across southeast Oklahoma before a cold front fully moves south
of the area. Low to medium thunderstorm chances and continued warm
conditions will continue Sunday into Monday, with better storm
chances returning by next Tuesday.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 4, 11:14 AM CST, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1114 AM CST Wed Mar 4 2026

OKZ064>066-041730-
Okmulgee OK-Okfuskee OK-Creek OK-
1114 AM CST Wed Mar 4 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL CREEK...WEST
CENTRAL OKMULGEE AND NORTHWESTERN OKFUSKEE COUNTIES THROUGH 1130 AM
CST...

At 1114 AM CST, Doppler radar indicated a strong thunderstorm 4 miles
north of Boley, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Welty...                          Mason...
Slick...                          Okfuskee...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3550 9647 3559 9654 3581 9625 3556 9608
TIME...MOT...LOC 1714Z 240DEG 34KT 3556 9645

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mejia
Special weather statement, Mar 4, 11:53 AM CST, 5 hours 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1153 AM CST Wed Mar 4 2026

ARZ002-011-041830-
Carroll AR-Madison AR-
1153 AM CST Wed Mar 4 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN MADISON AND
SOUTHEASTERN CARROLL COUNTIES THROUGH 1230 PM CST...

At 1153 AM CST, Doppler radar indicated a strong thunderstorm over
Withrow Springs State Park, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Rockhouse...                      Withrow Springs State Park...
Hindsville...                     Huntsville...
Carrollton...                     Dryfork...
Rudd...                           Cabanal...
Metalton...                       Connor...
Marble...                         Forum...
Alabam...                         Osage...
Urbanette...                      Delmar...
Berryville...                     Green Forest...
Rule...                           Clifty...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3612 9333 3612 9348 3610 9348 3604 9380
      3621 9390 3649 9348 3625 9330 3613 9330
TIME...MOT...LOC 1753Z 243DEG 34KT 3616 9375

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mejia
Special weather statement, Mar 4, 12:59 PM CST, 4 hours 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1259 PM CST Wed Mar 4 2026

ARZ002-041915-
Carroll AR-
1259 PM CST Wed Mar 4 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CARROLL COUNTY
THROUGH 115 PM CST...

At 1259 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
west of Red Bank, moving east at 50 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations in or near the path include...
Delmar...                         Connor...
Carrollton...                     Osage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3612 9339 3626 9345 3631 9330 3612 9330
TIME...MOT...LOC 1859Z 249DEG 43KT 3620 9333

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 7:20 AM CSTSpecial Weather StatementTSAMcIntosh, Muskogee25 min
Mar 4, 7:28 AM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Wagoner17 min
Mar 4, 11:14 AM CSTSpecial Weather StatementTSAOkfuskee16 min
Mar 4, 5:51 PM CSTSpecial Weather StatementTSAMcIntosh, Muskogee39 min
Mar 4, 5:53 PM CSTSevere Thunderstorm WarningTSAPushmataha21 min
Mar 4, 5:56 PM CSTSpecial Weather StatementTSAHaskell34 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.